# SDR CA000410033

- Difficulty date: March 20, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Condition: Contaminated
- Location: Acm Bay
- Component: Powerplant Syste, Ge, CF343A1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN CABIN ON TAKEOFF AND AT CLIMB ALTITUDE.  AIRCRAFT TURNED AROUND AND LANDED SAFELY WITHOUT INCIDENT.  OIL RESIDUE WAS FOUND IN THE WATER SEPARATOR SYSTEM.  NR 1/3 CARBON SEALS WERE PREVIOUSLY CHANGED PRIOR TO THIS FLIGHT ON  BOTH ENGINES.  ALL DUCTS CLEANED AND GROUND RUN.
